Week 29 w/Foul taste in on tongue

  • Ok so week 6 of 1st Trimester I was nauseous until week week 14.  I never threw up but in order for me to eat, and smile things I had to be put on Zofran.  The best med there is I must say.  Since week 14 I have been eating and drinking fluids with no problem.  However I keep getting this weird taste on my tongue.  I have to keep sugar free gum or candy, and even liquids, fruits or just a meal.  These are the only things that give me relief.  If I let the taste sit on my tongue long enough then I feel nauseous.  I was asked if it's the taste of iron from my Prenatal Vitamins.  It's hard to explain because when I take my vitamins it doesn't seem to compare and it's a taste that I notice all day everyday.  What could this be????????????? Has anyone else had this problem????????????

  • I haven't personally had this issue but I can see how it would be very frustrating!! I know when I took Zofran, the taste on my tongue when it dissolved was not my favorite but it certainly didn't last all day. I hope this goes away for you - it doesn't sound pleasant! Have you asked your OB about it? 

  • Diva-It's pretty common for medications to cause dry mouth and funny taste in the mouth...but it depends on the medication.  I'd imagine that vitamins could do the same thing.  I think it would be smart to give your OB a call and just run it by them.  We want you to be healthy and feel good,

    Jess

  • I agree with Jess! It couldn't hurt to give your doctor a call and run it by her!